# SDR DALA2020122804296

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 85,596 hours, 22,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Damaged
- Location: L3 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXITS DOOR 3 LEFT AND RIGHT GIRT BAR FLOOR FITTINGS HARDWARE MISSING.  CORRECTIVE ACTION: HARDWARE INSTALLED.  SYSTEM OPERATION IS NORMAL.
